# SDR SWIA202053015

- Difficulty date: September 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG DOOR LIP TO HAVE 2 GOUGES AND CRACKED.  C-CHECK RO 10/1/2020.  REPAIRED RT MLG DOOR, IAW REO.
